# SDR QXEA0100899

- Difficulty date: May 29, 2001
- Submitted: June 4, 2001
- Operation: Air carrier
- Aircraft: N487US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11238
- Aircraft time: 32,588 hours, 39,020 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38075412
- Part serial: P37664
- Condition: Malfunctioned
- Location: Apu Bay
- Part time: 1,643 hours, 1,512 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PDX - AFTER ENGINE SHUTDOWN AT GATE, AIRCRAFT BEGAN SHAKING, AND APU ENGINE PARAMETERS BEGAN CLIMBING.  CABIN FILLED WITH SMOKE.  SHUT DOWN APU MANUALLY.  REMOVED AND REPLACED APU.  COMPLIED WITH BLEED AIR DUCTING BLOW OUT.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
